# SDR UALA2013021200830

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 39,499 hours, 16,937 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 1149
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE SYS 2 FAULTED, RETUNED TO FIELD.  REPLACED BRAKE SYSTEM CONTROL UNIT PER MM.
